An Algorithmic Framework for Locally Contrainted Homomorphisms

Bulteau, L., Dabrowski, K.K., Köhler, N. et al. (2 more authors) (2024) An Algorithmic Framework for Locally Contrainted Homomorphisms. SIAM Journal on Discrete Mathematics, 38 (2). pp. 1315-1350. ISSN 0895-4801

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This is an author produced version of an article accepted for publication in SIAM Journal on Discrete Mathematics, made available under the terms of the Creative Commons Attribution License (CC-BY), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: (locally constrained) graph homomorphism; parameterized complexity; fracture number
Dates:
  • Published: June 2024
  • Published (online): 18 April 2024
  • Accepted: 26 October 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/V00252X/1
Depositing User: Symplectic Publications
Date Deposited: 08 Dec 2023 10:16
Last Modified: 10 May 2024 15:01
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: 10.1137/22M1513290
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics